A case report of painful oral ulcerations associated with the use of alpha interferon in a patient with chronic hepatitis due to non-A non-B non-C virus

T. Qaseem, W. Jafri, S. Abid, S. Hamid, H. Khan

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

The following case report is of a patient who received alpha interferon for non-A, non-B, non-C chronic hepatitis and developed severe painful oral ulcerations associated with inanition and weight loss. The association of painful oral ulcerations with interferon therapy has not been reported before.

Original languageEnglish
Pages (from-to)126-127
Number of pages2
JournalMilitary Medicine
Volume158
Issue number2
DOIs
Publication statusPublished - 1993

Fingerprint

Dive into the research topics of 'A case report of painful oral ulcerations associated with the use of alpha interferon in a patient with chronic hepatitis due to non-A non-B non-C virus'. Together they form a unique fingerprint.

Cite this